Tags: ambien, bet, disorders, drugs, fact, health, lunesta, medications, sleep, trouble

Trouble WIth Ambien MAking Me Tired The next Day? Should I Try Lunesta?

On Health & Drugs & Medications » Sleep Disorders

798 words with 1 Comments; publish: Sun, 16 Dec 2007 21:00:00 GMT; (90062.50, « »)

I started taking Ambien to get to sleep and it seems as if I am very tired the next day. In fact, I seem very tired the next day. I get to bet at about 10:30 PM (which is when I take the pill), then wake up at about 6 or so.

Lately, I have been exhausted the next day. Has anyone else had problems with Ambien?

I was thinking about trying Lunesta? Anyone tried it? How is it?

Thanks

All Comments

Leave a comment...

  • 1 Comments
    • I've tried both Lunesta and Ambien. My personal preference would have to be Ambien. Lunesta would get me to sleep, but I would wake up about two hours later and would not be able to fall back asleep. When I took Ambien, I would cut the pills in half and only take half. This would get me to sleep and would keep me asleep all night long. I didn't feel tired the next day.
      #1; Sun, 16 Dec 2007 15:03:00 GMT